MathSciNet Relay Station
MathSciNet bibliographic data
MR2039300 15A24
Hasanov, V. I.; Ivanov, I. G.; Uhlig, F. Improved perturbation estimates for the matrix equations $X\pm A^\ast X^{-1}A=Q$. Tenth Conference of the International Linear Algebra Society. Linear Algebra Appl. 379 (2004), 113–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement